# SDR DALA2022091906204

- Difficulty date: September 18, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767
- Aircraft serial: 29712
- Aircraft time: 84,745 hours, 15,327 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 ON TO NOTICED BURNING RUBBER ODOR. ODOR DISAPATED IN FLIGHT. ON DESCENT WHEN TAXI LR&RT TURNOFF LIGHTS WERE TURNED ON ODOR RETURNED. TURNED OFF TAXI LT+RT ODOR DISAPATED. WHEN RESELECTED ON NOTICED SMALL WISP OF SMOKE. SELECTED OFF FOR REMAINDER OF FLIGHT. CORRECTIVE ACTION: INSPECTED AND FOUND RT TURNOFF SWITCH TERMINAL BURNT. REMOVED AND REPLACED LIGHT PANEL PER B767-400 AMM 33-42. OPS CK GOOD. AS PRECAUTION REMOVED AND REPLACED ANTI-COLLISION LIGHT PNL PER B767-400 AMM 33-42.OPS CK GOOD. OK FOR SVC. (8971666)
